Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bleeding while passing stools, tking medicines, no relief. Remedies?

GOOD MORNING ,CAN YOU PLEASE TELL ME WHAT IS THE REMEDY FOR STOP BLOOD WHERE STOOL PASES . I HAVE C ONSULTED A LADY DOCTOR GIVEN MEDICINES MEDICINES SUGGESTED ARE PAUSE T 500MG SELSETE SET BAN LOOZE INSPITE OF TAKING ALL THESE MEDICINES I HAVE NO REMEDY BLEEDING HAS NOT STOPED I FELL VERY TIRED SORRY, I HAVE CONTACTED YOU ,IS CONSULTATION FREE IF IT FREE PLEASE SUGGEST ME MEDICINES TO MY MAIL YYYY@YYYY IHAVE NO INTENTIONS OF UDERGOING SURGERY PLEASE HELP ME THANK YOU
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
hi,
good morning,
i feel your problem requires an urgent medical attention.so please go to a gastroenterologist/gen or gen surgeon (who can do colonoscopy /sigmoidoscopy), as this can be simple piles problem or large intestinal infection /inflammation(IBD).
have a good day.
bye.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor